File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Asymptotics of the goodness-of-fit test for a partial linear model with randomly censored data

TitleAsymptotics of the goodness-of-fit test for a partial linear model with randomly censored data
Authors
KeywordsNonparametric regression
Convergence-Rates
Checks
Estimator
Bootstrap
Issue Date2003
PublisherScience in China Press. The Journal's web site is located at http://math.scichina.com/english/
Citation
Science In China, Series A: Mathematics, Physics, Astronomy, 2003, v. 46 n. 2, p. 145-158 How to Cite?
AbstractIn this paper, we discuss the problem of testing the hypothesis that the underlying regression is a partial linear model. A test statistic, which is based on the quadratic form of a cusum process of residuals, is proposed. The asymptotic distributions of the test statistic under null hypothesis and the local alternative hypothesis are given. The number simulation shows that the test is available.
Persistent Identifierhttp://hdl.handle.net/10722/172402
ISSN
2011 Impact Factor: 0.701
2012 SCImago Journal Rankings: 0.540
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChen, Men_US
dc.contributor.authorYuen, KCen_US
dc.contributor.authorZhu, Len_US
dc.date.accessioned2012-10-30T06:22:21Z-
dc.date.available2012-10-30T06:22:21Z-
dc.date.issued2003en_US
dc.identifier.citationScience In China, Series A: Mathematics, Physics, Astronomy, 2003, v. 46 n. 2, p. 145-158en_US
dc.identifier.issn1006-9283en_US
dc.identifier.urihttp://hdl.handle.net/10722/172402-
dc.description.abstractIn this paper, we discuss the problem of testing the hypothesis that the underlying regression is a partial linear model. A test statistic, which is based on the quadratic form of a cusum process of residuals, is proposed. The asymptotic distributions of the test statistic under null hypothesis and the local alternative hypothesis are given. The number simulation shows that the test is available.-
dc.languageengen_US
dc.publisherScience in China Press. The Journal's web site is located at http://math.scichina.com/english/en_US
dc.relation.ispartofScience in China, Series A: Mathematics, Physics, Astronomyen_US
dc.subjectNonparametric regression-
dc.subjectConvergence-Rates-
dc.subjectChecks-
dc.subjectEstimator-
dc.subjectBootstrap-
dc.titleAsymptotics of the goodness-of-fit test for a partial linear model with randomly censored dataen_US
dc.typeArticleen_US
dc.identifier.emailYuen, KC: kcyuen@hku.hken_US
dc.identifier.authorityYuen, KC=rp00836en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1360/03ys9016en_US
dc.identifier.scopuseid_2-s2.0-0038150065en_US
dc.identifier.hkuros80196-
dc.identifier.volume46en_US
dc.identifier.issue2en_US
dc.identifier.spage145en_US
dc.identifier.epage158-
dc.identifier.isiWOS:000181672500001-
dc.publisher.placeChinaen_US
dc.identifier.scopusauthoridChen, M=7406351918en_US
dc.identifier.scopusauthoridYuen, KC=7202333703en_US
dc.identifier.scopusauthoridZhu, L=7404201068en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats